# SDR AALA2018042009012

- Difficulty date: April 18, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 59,149 hours, 14,772 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT 34D INOPERATIVE.  MAINTENANCE RESEATED A LOOSE CONNECTOR UNDER SEAT 34D AND PERFORMED A SATISFACTORY OPS CHECKED IAW AMM 33-51-11.
